Journal of the Mathematical Society of Japan

On the stability of minimal surfaces in R3

Miyuki KOISO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 36, Number 3 (1984), 523-541.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396053

Digital Object Identifier
doi:10.2969/jmsj/03630523

Mathematical Reviews number (MathSciNet)
MR0746709

Zentralblatt MATH identifier
0554.49020

Subjects
Primary: 58E12: Applications to minimal surfaces (problems in two independent variables) [See also 49Q05]
Secondary: 49F10 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

KOISO, Miyuki. On the stability of minimal surfaces in $R^{3}$. J. Math. Soc. Japan 36 (1984), no. 3, 523--541. doi:10.2969/jmsj/03630523. https://projecteuclid.org/euclid.jmsj/1230396053


Export citation